# SDR FDEA201206022056

- Difficulty date: June 2, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377252720000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED, REPAIRED IAW SRM 53-10-12, FIG 225, SHEET 1, PAGES 357 TO 362.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
